<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Number of items: 1.

Boukas, E.-K., Shi, P., Karan, M. & Kaya, C. Y. (2002). Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability. Mathematical Problems in Engineering, 8(2), p. 123-133.

This list was generated on Sun Dec 15 01:38:50 2019 EST.